# SDR FDEA201312142982

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY BILGE AREA AIRFONE SUPPORT DOUBLER & PLATE CORRODED, BS 1500 - 1520, STRINGERS 28-29R. REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG. 101, DETAIL 2. REPAIRED SKIN IAW ARM 53-00-01, FIG.   201, REPAIR 16.   MAJOR REPAIR.
